# SDR FDEA201106272439

- Difficulty date: June 27, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78261
- Condition: Dented
- Location: Bs 1661 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STATION 1661, L-11 FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIG 201 REV 46. REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112. INITIAL INSPECTION AT 14,500 AND   REPETITIVE INSPECTION AT 9,500 USING HFEC METHOD.
